New characterization of controllability via stabilizability and Riccati equation for LTV systems
- Publication Type:
- Journal Article
- IMA Journal of Mathematical Control and Information, 2008, 25 (4), pp. 419 - 429
- Issue Date:
This paper presents a new characterization of controllability via stabilizability and Riccati equation for linear time-varying systems. An equivalence is given between the global null controllability, complete stabilizability and the existence of the solution of some appropriate Riccati differential equation. © The author 2008. Published by Oxford University Press on behalf of the Institute of Mathematics and its Applications. All rights reserved.
Please use this identifier to cite or link to this item: